MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 36"(90CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 36"(90CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y527H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that a patient underwent a an unknown laparoscopic surgery on (b)(6) 2018 and suture was used.The suture was detached from the needle during use.It was not a control release needle.There were no adverse consequences to the patient.

Brand Name
MONOCRYL SUTURE 36"(90CM) 3-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7742944
Report Number2210968-2018-74839
Device Sequence Number1405053
Product Code GAN
UDI-Device Identifier10705031059450
UDI-Public10705031059450
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberY527H
Device Lot NumberJEM508
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/02/2018
Patient Sequence Number1